MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2023/6679200

Медицинская библиотека · Case reports in vascular medicine · 2023

Relapsing TIPIC Syndrome after Administration of an mRNA-Based COVID-19 Vaccine.

Sandu Georgiana C, Weisser Gregor, Krämer Stefan, Reinhard Matthias

Клинический случайСтатьяПеревод в очереди

Аннотация

Reported vascular complications following mRNA-based COVID-19 vaccines are consisting of myocarditis, cerebral venous thrombosis, cerebral vascular thrombosis, and vaccine-induced thrombocytopenia. Here, we describe a case of a 49-year-old woman with left-sided pain above the middle common carotid artery (carotidynia) starting a few days after her second vaccination with an mRNA-based COVID-19 vaccine (Spikevax). Imaging was indicative of transient perivascular inflammation of the carotid artery (TIPIC) syndrome. The diagnostic workup for other immunologically mediated diseases was negative. The inflammation subsided after a course of prednisone and aspirin, and clinical symptoms vanished, but later mildly relapsed in the context of a viral upper respiratory tract infection other than SARS-CoV-2. Carotidynia because of TIPIC syndrome may present as an immunogenic side effect of the newly developed mRNA-based vaccinations against COVID-19. TIPIC syndrome should be considered in new-onset neck pain after vaccination.

Для цитирования: Sandu Georgiana C, Weisser Gregor, Krämer Stefan, Reinhard Matthias. Relapsing TIPIC Syndrome after Administration of an mRNA-Based COVID-19 Vaccine.. Case reports in vascular medicine. 2023. DOI: 10.1155/2023/6679200.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.